# SDR USAA2010011990118

- Difficulty date: January 15, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 30,844 hours, 10,964 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 3078
- Condition: Low
- Location: R2 Door Assist
- Part time: 30,844 hours, 10,964 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 9205- R-2 DOOR LOW DOOR ASSIST BOTTLE PRESSURE.  MAINTENANCE SERVICED DOOR ASSIST BOTTLE.
